# SDR C2XA03CL120

- Difficulty date: July 7, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137215501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2327, THE CREW REPORTED THE EMERGENCY LIGHTS ABOVE 3B WOULD NOT COME ON.  MAINTENANCE REPLACED THE EMERGENCY EXIT LOCATOR SIGN.  OPERATIONAL CHECKS WERE GOOD.
